# SDR 29GA2019091600001

- Difficulty date: September 15, 2019
- Submitted: September 16, 2019
- Operation: Air carrier
- Aircraft: N328AG
- Make and model: Saab 340B
- Aircraft serial: 340B428
- Aircraft time: 37,951 hours, 42,513 cycles
- Engine: Ge CT79B
- System (JASC): 3350 · Emergency Lighting
- Part: Circuit Breaker
- Condition: Tripped
- Location: Emergency Light
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT 0137 MCO/MCO REPORT: L 8 EMERGENCY LIGHT EXT CONTROL CB TRIPPED CORRECTIVE ACTION: PERFORMED RESET BREAKER IAW AMM 33-50-00. OP'S CHECK GOOD. NO DEFECT FOUND THIS TIME.
